| Model Number |
SC-2218-50E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Fever (1858); Unspecified Infection (1930); Pain (1994); Meningitis (2389)
| Date of Event |
04/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc221850e0.Model: sc-2218-50e.Serial: (b)(6).Batch: 7138131.
Event or Problem Description
It was reported that the patient was admitted to the hospital for possible meningitis and infection.The patient had a lead pull and was put on a course of antibiotics.
Event or Problem Description
It was reported that the patient was admitted to the hospital for possible meningitis and infection.The patient had a lead pull and was put on a course of antibiotics.Additional information received that the symptoms of infection were fever and sore neck.The physician believed it was not device nor procedure related, and the cause was unknown.The patient was doing well postoperatively, and the infection has cleared up.The explanted leads were not returned.